Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zivz

Has anyone managed to reverse hair loss caused by accutane?

Recommended Posts

Hello fellow sufferers. 

I am an 18 year old male and took accutane for my acne around 2 years ago now. As soon as I got off of accutane I started to notice that my hair seemed thinner, but I ignored it for half a years time basically. By then I started to notice it getting increasingly worse in a diffuse pattern that mainly has affected the top of my scalp, and slightly on the sides about by sideburn area. I am linking some pictures so you can see what I am talking about. 

8 months after accutane: http://i.imgur.com/aqKsy3v.jpg

12 months after accutane: http://i.imgur.com/IBlrMyx.jpg

Present: http://i.imgur.com/ql6ROii.png

My theory is that either accutane caused male pattern baldness to occur prematurely or this is just some sort of long term exasperated hair loss due to a overdose of vitamin a. 

Anyways, has anyone ever experienced NOTICABLE hair loss from accutane that was succesfully reversed, either through medications or simply time. Feedback and/or stories are greatly appreciated, also feel free to ask questions.  

Share this post


Link to post
Share on other sites

Are you sure any change was caused by the Accutane?

It's just as possible that it would have happened anyway.  Plus you said it happened after, not during your treatment.

Try not to be paranoid...it's really easy to draw connections that aren't there.  And talk to your dermatologist about it.  

Plus don't forget when you have a direct/spot light on short hair, it's gonna look thinner than when it's longer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×